Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online

Prostate bleeding, testicular pain, cystoscopy

Hi, I have had bleeding from the prostate which stopped after 3 weeks. This was followed by testicular pain for around 2-3 weeks. During the time of the prostatic bleed, I had a cystoscopy done. The doctor told me that the prostate was conjusted but it was not something to worry about. But I keep getting this dull pain at the top of the testicle . Not really sure if it is the veins or the epidydimis. Any help is greatly appreciated. Thanks
Asked On : Wed, 25 Apr 2012
Answers:  1 Views:  121
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
Urologist 's  Response
hi ezekiel, bleeding from prostate/urinary bladder can occur due to infection, bladder stone or enlarged prostate gland (usually after age 50 yrs), or rarely bladder tumor. Since cystoscopy showed congested prostate, (and I assume sonography was normal), the cause of bleeding was inflamed prostate gland. You can start medicines to decrease size of prostate gland (these decrease blood vessel density in your prostate and prevent re-bleeding). You will also need a course of antibiotics and alpha blocker (to improve urine flow). Testicular pain can be due to infection, usually subsides by 3-4 weeks. Consult your urologist if pain or swelling persists. Also consider getting a urine cytology report just to confirm your bladder is ok. take care.
Answered: Sun, 6 May 2012
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor